# SDR 99ZZZX2775

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Control
- Part number: 369H64255C
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIMMER CONTROL HAS A SHORTED DIODE. REMOVED AND REPLACED.
